# SDR SWAA2023042823364

- Difficulty date: April 3, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 71,376 hours, 42,351 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS535 S-23R WL164. MARKED<REMOVED DAMAGED SECTION OF S-23R BETWEEN BS 500D TO 540; RECEIVED STRINGER SECTION FROM OSS R.O # 913326-SWA IAW SRM 53-00-03-2R-1 REP.1 PAR.D;[08] VERIFIED CORRECTIVE ACTION #7;[09] RECEIVED STRINGER SPLICE HAT CHANNEL FROM OSS R.O # 913326-SWA IAW SRM 53-00-03-2R-1 REP.1 PAR.D;[10] VERIFIED CORRECTIVE ACTION STEP 9.;[11] LOCATED; DRILLED AND APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS AND REPAIR AREA OF S-23R AND BETWEEN BS 500D TO 540 IAW SRM 53-00-03-2R-1 REP.1 PAR.D TO I.;[12] VERIFIED CORRECTIVE ACTION 11. OK TO PRIME GIVEN;[13] APPLIED PRIMER ON REPAIR PARTS AND REPAIR AREA OF S-23R AND BETWEEN BS 500D TO 540 IAW SRM 53-00-03-2R-1 REP.1 PAR J. AND OK TO INSTALL OF REPAIR PARTS AND REMOVED PARTS FOR REPAIR;[14] VERIFIED CORRECTIVE ACTION ITEM 13. OKAY TO INSTALL REPAIR PARTS AND PARTS REMOVED TO FACILITATE REPAIR GIVEN.;[15] INSTALLED ALL REPAIR PARTS S-23R AND BETWEEN BS 500D TO 540 IAW SRM 53-00-03-2R-1 REP.1 PAR. K;EA 23-153-01128; DWG. 143A3210 AND 143A1215.THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 22-153-01128.;[21] VERIFIED MEASUREMENT TABLE. THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 22-153-01128
